Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Symmetry of properly embedded
special Weingarten surfaces in $\mathbf{H}^{3}$


Authors: Ricardo Sa Earp and Eric Toubiana
Journal: Trans. Amer. Math. Soc. 351 (1999), 4693-4711
MSC (1991): Primary 53A05, 53C42
DOI: https://doi.org/10.1090/S0002-9947-99-02511-8
Published electronically: August 25, 1999
MathSciNet review: 1675186
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove some existence and uniqueness results about special Weingarten surfaces in hyperbolic space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 53A05, 53C42

Retrieve articles in all journals with MSC (1991): 53A05, 53C42


Additional Information

Ricardo Sa Earp
Affiliation: Departamento de Matemática, Pontifícia Universidade Católica, Rua Marquês de São Vicente, 225, 22453-900 Gávea, Rio de Janeiro, Brasil
Email: earp@mat.puc-rio.br

Eric Toubiana
Affiliation: Département de Mathématiques, Université Paris VII, 2, Place Jussieu, 75251 Paris Cedex 05, France
Email: toubiana@math.jussieu.fr

DOI: https://doi.org/10.1090/S0002-9947-99-02511-8
Received by editor(s): March 18, 1996
Published electronically: August 25, 1999
Additional Notes: Both authors were partially supported by CNPq and FAPERJ, Brazil
Article copyright: © Copyright 1999 American Mathematical Society